# SDR REXA2016022400259

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 24,899 hours, 22,880 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT IN CABINET DOES NOT HAVE DASHING RED LIGHT.  DEFER FLIGHT ATTENDANTS FLASHLIGHT IAW MEL 25-61-04.  PLACARD INSTALLED.  REPLACED FLIGHT ATTENDANTS FLASHLIGHT IAW AMM 25-61-04.  THIS CLEARS MEL 25-61-04, CONTROL 3262060-1.  OPERATIONS CHECKED GOOD.
